# SDR AALA20111203AFW08

- Difficulty date: December 3, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 84,903 hours, 13,337 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Condition: Migrated
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON MIDSPAR OUTBOARD LUG INBOARD BUSHING MIGRATED.  REPLACED BUSHING PER EA B767-54-020452
